Thank you for posting this. I have been on Effexor for about 10 years. Previously I was on Paxel and I stopped that on my own cold turkey. It as hell so I knew better this time. I have been on three 37.5 mg pills a day. and just reduced them to two pills a couple of days ago. I am already having the nightmares. I didn't realize I was having sides effects until I started on my sleep apnea machine and the doctor told me I was restless because of my medication. I went home and looked up the side effects and realized I had been have about eight other side effects as well and never realized it was because of the medication. I thought that was just how a depressed person felt and didn't realize I shouldn't feel this way. I immediately went to my doctor and said rather than changing I wanted off. I plan to exercise and have been researching foods and supplements that help with depression and hope this eases the symptons of withdrawal. I have never had the brain zaps everyone talks about and they are scary but it's equally scary to stay on this medication. I want my life back. I will definately ad the omega three and ginger. Thanks for all of the suggestions. I will gladly appreciate any help I can get.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.